# SDR DALA2018042702843

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1150-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INNER FUSELAGE SKIN BS 1150 - 1155, LONGERONS 29 AND 30R.  THE SKIN WAS REPAIRED IAW ETI-88-18-026, REV 3, AND ER/A 568097-14, REV ORIGINAL.
